# SDR QXEA200500847

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 15,822 hours, 22,834 cycles
- Engine: Pwa PW123D
- Engine time: 15,262 hours, 21,873 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0090
- Condition: Leaking
- Location: Nr 1
- Part time: 15,261 hours, 21,873 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA FLIGHT NR 2267 - DURING TAXI OUT, A BLUISH TINT SMOKE FILLED FLIGHT DECK AND CABIN AFTER APPROXIMATELY 20 MINUTES OF TAXI TIME.  MAINTENANCE FOUND SMOKE CAME FROM NR 1 BLEED SYSTEM.  REPLACED NR 1 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
